# SDR AALA202010059017

- Difficulty date: September 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON LOWER SILL LOCATED BETWEEN FR66 AND FR68 AT STR 23L ON AFT GALLEY AREA, MEASURING L= 0.503 INCHES W= 1.168 INCHES D=0.093 INCHES. REPLACED LOWER SILL IAW SRM A321 51-72-11-911-001, 51-42-11-801 AND DRAWING  # D53480505.
